# SDR ASMF20160620012

- Difficulty date: May 6, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N961AM
- Make and model: Boeing 787-8
- Aircraft serial: 35306
- Aircraft time: 12,246 hours, 1,788 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 282958
- Part serial: 0248
- Condition: Leaking
- Location: Lt Mlg
- Part time: 12,246 hours, 1,788 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A HYDRAULIC LEAK IN THE LT MLG RETRACT ACTUATOR OUT OF LIMIT IAW B787A-A-29-11-00-00C-364-A.  AIRCRAFT WAS SENT TO THE HANGAR AND MAINTENANCE PERSONNEL REPLACED THE LT MLG RETRACT ACTUATOR IAW AMM DMC B787-A-32-32-01-00A-520A/-720A-A AND OPS TEST WAS PERFORMED IAW DMC B787-A-32-31-10-00A-340A-A, TESTED CORRECT.
